# SDR DL757020296

- Difficulty date: March 11, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 43,934 hours, 21,651 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Nut
- Condition: Loose
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AND LT WINGS L/E ROTARY ACTUATORS, TORQUE TUBE SPLINE RETAINING NUTS LOOSE.  TORQUED RETAINING NUTS AS PER M/M 27-81-18-4.
